# SDR AALA20120419022

- Difficulty date: April 19, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 65,534 hours, 27,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CRACKED AT 2 EACH RIVETS IN THE SHEAR TIE AT STATION 1380 LONGERON 14 RIGHT ABOVE THE ENGINE PYLON.  INSTALLED DOUBLER AND FILLER PER SRM 53-01-00 AND AARD 53-30-00-02.
